# SDR ASOA201100842

- Difficulty date: April 25, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 19,990 hours, 13,824 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S BULKHEAD AFT SIDE JUST ABOVE WL 72.50 WEB CORRODED AT FS 280.00.   BLENDED CORROSION IAW SRM 53-11-10-201-003-A01.   PERFORMED UT THICKNESS INSPECTION OF BLEND AREA IAW NDT INSPECTION PROCEDURE UT-3. MININUM MATERIAL REMAINING IS .038". ORIGINAL MATERIAL THICKNESS IS .040" MATERIAL REMOVED IS .002", WITHIN LIMITS IAW SRM 53-11-10-201-003-A01.  REPAIRED IAW REO 670-53-11-598.
